Alert archive / Texas / Special Weather Statements in 2013

Special Weather Statement, NWS Austin/San Antonio, TX

June 12, 2013Edwards County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at Jun 12, 2013, 8:21 PM CDT for Edwards County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2013, 8:21 PM CDT (01:21 UTC)
Expired
Jun 12, 2013, 9:15 PM CDT
In force
54 min
Issued by
NWS Austin/San Antonio, TX

County Edwards County, TX

The radar

The Laughlin AFB radar (KDFX), 62 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 1.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1496 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1794 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

060 
WWUS84 KEWX 130121
SPSEWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
821 PM CDT WED JUN 12 2013

TXZ184-185-202-130215-
EDWARDS-KINNEY-REAL-
821 PM CDT WED JUN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN REAL...NORTHERN KINNEY
AND EDWARDS COUNTIES UNTIL 915 PM CDT...

AT 820 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWERS AN AREA OF 
SHOWERS AND STRONG THUNDERSTORMS FROM THE NORTHERN PART OF KINNEY
COUNTY TO THE EASTERN PART OF EDWARDS COUNTY AND NORTHERN PART OF
REAL COUNTY...MOVING NORTHWEST AT 15 MPH. 

WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH LOCALLY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROCKSPRINGS...
  PRADE RANCH...
  KICKAPOO CAVERN STATE PARK...
  DEVILS SINKHOLE STATE NATURAL AREA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE BRIEF PERIODS OF LOCALLY HEAVY RAIN COULD FLOOD LOW LYING AREAS 
SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE 
YOUR VEHICLE ACROSS FLOODED ROADWAYS.

LAT...LON 2949 10058 2967 10066 3025 10066 3025 9999
      3026 9980 3006 9977 2985 9970 2992 10005
      2956 10012 2932 10019
TIME...MOT...LOC 0118Z 139DEG 12KT 2953 10027

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Jun 12, 7:50 PM CDT, 31 minutes earlier.

Area forecast discussion, Jun 12, 7:50 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
750 PM CDT WED JUN 12 2013

.UPDATE...
ADJUSTED POPS FOR THE EVENING.

&&

.DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE GENERALLY MOVING TOWARD THE
NORTHWEST ALONG A LINE FROM AROUND KERRVILLE TO UVALDE. THERE IS
AN AREA OF LIGHT RAIN BEHIND THIS BACK TO FLORESVILLE. CONVECTION
WILL WIND DOWN OVER THE NEXT COUPLE OF HOURS AS MOVES TO THE
NORTHWEST. HAVE ADJUSTED POPS AND WX TO REFLECT THIS TREND. PLACES
THAT HAVE HAD THUNDERSTORMS HAVE HAD SIGNIFICANT TEMPERATURE
DROPS. HAVE ADJUSTED HOURLY TEMP GRIDS TO REFLECT THIS AND RETURN
TO EXPECTED FORECAST. EXPECT LOW TEMPERATURE FORECAST IS STILL ON
TRACK.

&&

.PREV DISCUSSION... /ISSUED 705 PM CDT WED JUN 12 2013/

DISCUSSION...

SEE AVIATION FOR 00Z TAFS.

AVIATION...
A WEAK 500 HPA LOW WEST OF SOUTH CENTRAL TEXAS AND A RIDGE
OVER THE NORTHEAST TO EAST PART OF TEXAS WILL CONTINUE THROUGH
THURSDAY. THIS WILL CAUSE MOIST S AND SE SFC WINDS TO PREVAIL
OVER SOUTH CENTRAL TEXAS. SCT CLOUDS AT 4 THSD TO 8 THSD FT WITH
SCT TO BKN CLOUDS AT OR ABOVE 25 THSD FT IS EXPECTED THROUGH 05Z.
SCT SHRA AND TSRA FROM NEAR KUVA TO KSAT AND EXTENDING NORTH TO
KERV AND EAST OF KECU WILL CONTINUE TO MOVE NORTH AND NORTHWEST
THROUGH 02Z AND THEN WEAKEN LATER THIS EVENING. SKY CONDITIONS
ARE EXPECTED TO BECOME CIGS 1 THSD TO 2 THSD BKN VCNTY OF KAUS
TO KSAT AND KSSF AFTER 05Z AND VCNTY OF KDRT AFTER 09Z. CIGS OF
2 THSD TO 3 THSD BKN ARE EXPECTED AFTER 15Z THURSDAY BECOMING
4 THSD TO 6 THSD SCT WITH SCT TO BKN CLOUDS ABOVE 25 THSD FT
AFTER 18Z THURSDAY.

PREV DISCUSSION... /ISSUED 325 PM CDT WED JUN 12 2013/

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
WEAK MID LEVEL LOW/UPPER TROUGH AXIS WILL CONTINUE OUT TO THE WEST
OVER NERN MEXICO...RESULTING IN A SLY LOW LEVEL FEED OF GULF
MOISTURE INTO S TX. THIS LOW IS FORECAST TO DRIFT SLIGHTLY WEST
OVER THE NEXT 24 HOURS...AND THIS SHOULD INCREASE RAIN CHANCES
ALONG THE RIO GRANDE...WHILE LESSENING THEM OVER THE EASTERN
COASTAL PLAINS. BY THURSDAY NIGHT HOWEVER...A SHORT WAVE LOBE WILL
LIFT OUT NEWD ACROSS THE RIO GRANDE WHICH WILL HELP ENHANCE RAIN
CHANCES STARTING THURSDAY NIGHT. WILL BEGIN TO MENTION LOCALLY
HEAVY RAIN LATE THURSDAY NIGHT ALONG THE RIO GRANDE AS MODELS
INDICATE HIGHER RAINFALL AMOUNTS IN ASSOCIATION WITH THE SLOW
MOVING UPPER DISTURBANCE.

LONG TERM (FRIDAY THROUGH WEDNESDAY)...
CONTINUING THE HIGHER POPS AND MENTION OF LOCALLY HEAVY RAINFALL
ALONG THE RIO GRANDE/WESTERN CWA ON FRIDAY AS THE UPPER DISTURBANCE
SLOWLY LIFTS NNEWD. A FLASH FLOOD WATCH MAY BE REQUIRED IF FUTURE
MODEL RUNS CONTINUE TO POINT TO SLOW ORGANIZED CONVECTION ALONG
THE RIO GRANDE LATE FRIDAY NIGHT THRU EARLY SATURDAY. RAIN CHANCES
SHOULD TAPER OFF TO 10 PERCENT OR LESS AGAIN BY LATE SATURDAY INTO
SUNDAY. ONLY CONCERN IS THE LONG RANGE MODELS SHOW A SLIGHT SPLIT
OR WEAKNESS IN THE RIDGE OVER CENTRAL TX ON SUNDAY...AND THE
CANADIAN MODEL JUST PARKS THE UPPER LOW/WEAKNESS OVER THE RIO
GRANDE BETWEEN BIG BEND AND DEL RIO IN MONDAY. THEREFORE THE NO
POP FORECAST FOR SUNDAY INTO MONDAY COULD BE IN JEOPARDY.

FOR MONDAY THRU WEDNESDAY WE SHOULD BEGIN TO SEE THE UPPER
RIDGING TAKING CONTROL WITH SLIM TO NO RAIN CHANCES...HIGHER
MAX TEMPERATURES...AND MOIST SELY LOW LEVEL BREEZES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              75  95  74  93  73 /  10  -   10  10  10
AUSTIN BERGSTROM INTL AIRPORT  73  94  72  94  71 /  10  -   10  10  10
NEW BRAUNFELS MUNI AIRPORT     71  92  73  91  71 /  10  10  20  20  20
BURNET MUNI AIRPORT            72  92  73  92  72 /  10  -   10  10  20
DEL RIO INTL AIRPORT           75  91  74  88  75 /  30  30  40  50  50
GEORGETOWN MUNI AIRPORT        73  94  73  94  72 /  10  -   10  10  10
HONDO MUNI AIRPORT             73  91  73  91  72 /  20  20  30  30  30
SAN MARCOS MUNI AIRPORT        71  92  73  91  71 /  10  10  10  10  20
LA GRANGE - FAYETTE REGIONAL   76  95  75  94  75 /  10  10  -   20  10
SAN ANTONIO INTL AIRPORT       75  92  74  90  74 /  10  10  20  20  20
STINSON MUNI AIRPORT           74  91  73  91  73 /  10  20  20  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...08
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Jun 12, 3:44 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
344 PM CDT WED JUN 12 2013

TXZ171>173-183>194-202>209-217>225-228-131200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
344 PM CDT WED JUN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG THUNDERSTORMS IN THE AFTERNOON AND EARLY EVENING HOURS WILL
PRODUCE FREQUENT LIGHTNING AND POSSIBLE WIND GUSTS TO 50 MPH. IN
ADDITION...THE STORMS WILL PRODUCE LOCALIZED TORRENTIAL DOWNPOURS
WITH RAIN RATES OVER 2 INCHES PER HOUR. MINOR FLOODING IS POSSIBLE
ON ROADWAYS AND LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE OVER THE
WESTERN AND CENTRAL PORTIONS OF SOUTH CENTRAL TEXAS THROUGH
SATURDAY...WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE GREATEST
POTENTIAL FOR HEAVY RAIN IS EXPECTED TO BE GENERALLY ALONG AND
WEST OF A MOUNTAIN HOME TO DILLEY LINE FRIDAY MORNING THROUGH
SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 12, 4:52 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
452 PM CDT WED JUN 12 2013

TXZ205-207-122245-
BEXAR-GUADALUPE-
452 PM CDT WED JUN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR BEXAR AND WESTERN GUADALUPE
COUNTIES UNTIL 545 PM CDT...

AT 451 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF
SHOWERS AND STRONG THUNDERSTORMS FROM THE SOUTH PART OF SAN ANTONIO
TO THE WESTERN EDGE OF GUADALUPE COUNTY...MOVING NORTH AT 15 MPH.

WIND GUSTS OF 35 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH BRIEF PERIODS OF HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SAN ANTONIO...
  UNIVERSAL CITY...
  LACKLAND AFB...
  CHINA GROVE...
  SEA WORLD...
  ST. HEDWIG...
  KIRBY...
  OLMOS PARK...
  TERRELL HILLS...
  ALAMO HEIGHTS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE BRIEF PERIODS OF LOCALLY HEAVY RAIN COULD FLOOD LOW LYING AREAS
SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE
YOUR VEHICLE ACROSS FLOODED ROADWAYS.

LAT...LON 2967 9880 2974 9857 2964 9841 2956 9827
      2967 9807 2957 9798 2945 9790 2943 9807
      2947 9821 2940 9819 2914 9843 2928 9878
TIME...MOT...LOC 2149Z 185DEG 17KT 2934 9832
Special weather statement, Jun 12, 5:31 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
531 PM CDT WED JUN 12 2013

TXZ204>207-122330-
BEXAR-COMAL-GUADALUPE-MEDINA-
531 PM CDT WED JUN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COMAL...BEXAR...
EASTERN MEDINA AND WESTERN GUADALUPE COUNTIES UNTIL 630 PM CDT...

AT 530 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF
SHOWERS AND STRONG THUNDERSTORMS FROM THE WESTERN EDGE OF MEDINA
COUNTY TO SAN ANTONIO TO THE WESTERN EDGE OF COMAL AND GUADALUPE
COUNTIES...MOVING NORTH AT 15 MPH.

WIND GUSTS OF 35 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH LOCALLY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SAN ANTONIO...
  UNIVERSAL CITY...
  LACKLAND AFB...
  QUIHI...
  CHINA GROVE...
  RIO MEDINA...
  ST. HEDWIG...
  SEA WORLD...
  KIRBY...
  OLMOS PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE BRIEF PERIODS OF LOCALLY HEAVY RAIN COULD FLOOD LOW LYING AREAS
SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE
YOUR VEHICLE ACROSS FLOODED ROADWAYS.

LAT...LON 2912 9882 2915 9902 2945 9904 2968 9876
      2989 9838 2961 9803 2947 9814 2913 9843
      2930 9882
TIME...MOT...LOC 2227Z 181DEG 16KT 2938 9850
Special weather statement, Jun 12, 6:02 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
602 PM CDT WED JUN 12 2013

TXZ187-189-204>206-130000-
BANDERA-BEXAR-COMAL-KENDALL-MEDINA-
602 PM CDT WED JUN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COMAL...SOUTHEASTERN
BANDERA...BEXAR...MEDINA AND SOUTHERN KENDALL COUNTIES UNTIL 700 PM
CDT...

AT 601 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF
SHOWERS AND STRONG THUNDERSTORMS FROM PARTS OF MEDINA COUNTY TO
SAN ANTONIO AND BEXAR COUNTY...AND THEN TO THE SOUTHWEST EDGE OF
COMAL COUNTY AND THE SOUTHERN PART OF KENDALL COUNTY.  THIS ACTIVITY
WAS MOVING NORTH AND NORTHWEST AT 15 MPH.

WIND GUSTS OF 35 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH LOCALLY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HONDO...
  UNIVERSAL CITY...
  BOERNE...
  BADER...
  OLMOS PARK...
  ALAMO HEIGHTS...
  WINDCREST...
  D'HANIS...
  SEA WORLD...
  QUIHI...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE BRIEF PERIODS OF LOCALLY HEAVY RAIN COULD FLOOD LOW LYING AREAS
SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE
YOUR VEHICLE ACROSS FLOODED ROADWAYS.

LAT...LON 2953 9937 2988 9869 2981 9849 2944 9820
      2915 9840 2928 9880 2912 9887 2913 9936
TIME...MOT...LOC 2256Z 166DEG 14KT 2944 9861
Local storm report, Jun 12, 6:32 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
632 PM CDT WED JUN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             7 NW SAN ANTONIO        29.53N  98.59W
06/12/2013  E0.25 INCH       BEXAR              TX   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED WITH SOME HAIL UP TO .5 INCH.

&&

EVENT NUMBER EWX1300515

AAT
Local storm report, Jun 12, 6:33 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
633 PM CDT WED JUN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     7 NW SAN ANTONIO        29.53N  98.59W
06/12/2013                   BEXAR              TX   TRAINED SPOTTER

            SMALL TREE LIMBS DOWN. DIAMETER LESS THAN 2 INCHES.

&&

EVENT NUMBER EWX1300516

AAT
Special weather statement, Jun 12, 8:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
821 PM CDT WED JUN 12 2013

TXZ184-185-202-130215-
EDWARDS-KINNEY-REAL-
821 PM CDT WED JUN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN REAL...NORTHERN KINNEY
AND EDWARDS COUNTIES UNTIL 915 PM CDT...

AT 820 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWERS AN AREA OF
SHOWERS AND STRONG THUNDERSTORMS FROM THE NORTHERN PART OF KINNEY
COUNTY TO THE EASTERN PART OF EDWARDS COUNTY AND NORTHERN PART OF
REAL COUNTY...MOVING NORTHWEST AT 15 MPH.

WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH LOCALLY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROCKSPRINGS...
  PRADE RANCH...
  KICKAPOO CAVERN STATE PARK...
  DEVILS SINKHOLE STATE NATURAL AREA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE BRIEF PERIODS OF LOCALLY HEAVY RAIN COULD FLOOD LOW LYING AREAS
SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE
YOUR VEHICLE ACROSS FLOODED ROADWAYS.

LAT...LON 2949 10058 2967 10066 3025 10066 3025 9999
      3026 9980 3006 9977 2985 9970 2992 10005
      2956 10012 2932 10019
TIME...MOT...LOC 0118Z 139DEG 12KT 2953 10027

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 9:36 PM CDTSpecial Weather StatementEWXVal Verde54 min
Jun 13, 1:25 PM CDTSpecial Weather StatementEWXDeWitt50 min
Jun 13, 1:46 PM CDTSpecial Weather StatementEWXKarnes, Wilson44 min
Jun 13, 1:50 PM CDTSpecial Weather StatementEWXBexar, Medina40 min
Jun 13, 2:14 PM CDTSpecial Weather StatementEWXWilson46 min
Jun 13, 2:19 PM CDTSpecial Weather StatementEWXGonzales, Guadalupe41 min
Jun 13, 2:39 PM CDTSpecial Weather StatementEWXMedina51 min
Jun 13, 3:05 PM CDTSpecial Weather StatementEWXComal, Guadalupe, Hays40 min
Jun 13, 3:38 PM CDTSpecial Weather StatementEWXComal, Hays52 min
Jun 13, 3:46 PM CDTSpecial Weather StatementEWXUvalde44 min
Jun 13, 3:48 PM CDTSpecial Weather StatementEWXReal42 min
Jun 13, 4:16 PM CDTSpecial Weather StatementEWXBlanco, Kendall44 min
Jun 13, 4:18 PM CDTSpecial Weather StatementEWXVal Verde72 min
Jun 13, 4:30 PM CDTSpecial Weather StatementEWXDimmit, Maverick, Zavala75 min
Jun 13, 4:54 PM CDTSpecial Weather StatementEWXGillespie51 min
Jun 13, 5:25 PM CDTSpecial Weather StatementEWXVal Verde65 min

Nearby

Special Weather Statements in Texas, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.